Ask an expert
Question

01 Dec 2004

Marvelon
Hi

I have just started taking Marvelon (oral contraceptive) - about a week now. I am not sure if it IS the pill, or if it is just stress ... but I am extremely irritable, I have a burning/paining sensation (much like a bladder infection) every evening after I take the pill. I am under a lot of stress - work, personal life, finance ... so these make me feel worse.

Can anyone tell me if the pill is making me feel this way? Is it normal? Is it a period that my body has to adjust?
Answer 339 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The irritability could be due to the Pill. Pain would not be related. Perhaps you have a bladder infection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.